# SDR GTIA2024102238466

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 15,627 hours, 6,525 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESENT ODOR SMELLING OF OIL AND SCETONE SMELLED THROUGHT CABIN AND COKPIT DISIPATTED WITHIN COUPLE MINUTES-PERFORMED TSM 05-50-00 FOR CAAUSE OF ODOR , INSPECTED ENGINES AND APU FOR LEAKS NONE NOTED , SUSPECT RT PACK AS CAUSE OF ODOR SEE LOG PAGE 3416275-1 FOR PACK  MEL/  DEACTIVATION
